MathSciNet Relay Station
MathSciNet bibliographic data
MR2788399 (2012d:30025) 30C45 (30C50 30C80 31A05)
Chen, Sh.; Ponnusamy, S.; Wang, X. Coefficient estimates and Landau-Bloch's constant for planar harmonic mappings. Bull. Malays. Math. Sci. Soc. (2) 34 (2011), no. 2, 255–265.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement